Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Derek F. Holt and W. Plesken
Title: Perfect groups
Additional book information: Oxford University Press, Oxford, New York, 1989, xii + 364 pp., $70.00. ISBN 0-19-853559-7.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Ron Solomon
Journal: Bull. Amer. Math. Soc. 24 (1991), 402-405
DOI: https://doi.org/10.1090/S0273-0979-1991-16047-7